# SDR 07FDEA04709

- Difficulty date: November 1, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11F
- Aircraft serial: 48601
- Aircraft time: 37,322 hours, 5,781 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR UPPER CAP FOUND WITH CORROSION AT XORS 1044 AND   XORS 1046.   REPAIR CARRIED OUT AS PER FEDEX EA 1-5710-116512,  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
